RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rubanov, Lev Izrailevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:141
Abstract pages:359
Full texts:79
References:43
E-mail:

http://www.mathnet.ru/eng/person47252
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. V. A. Lyubetsky, E. A. Zhizhina, L. I. Rubanov, “Gibbs Field Approach for Evolutionary Analysis of Regulatory Signal of Gene Expression”, Probl. Peredachi Inf., 44:4 (2008),  52–71  mathnet  mathscinet  zmath; Problems Inform. Transmission, 44:4 (2008), 333–351  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021